MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the post-market surveillance data and information gathered in the course of investigation, the most likely cause of the reported unintended bed movement is the comprehensive attendant control panel (acp) failure.Following the device inspection results, the upper right button of the acp on the enterprise 9000x bed was defective.The arjo technician replaced defective top rail controls on the acp and the bed was working as intended.The cause of the button failure was not established during the bed¿s inspection, however the arjo service technician noticed that the faulty button had signs of wear and was circled by the customer.To sum up, the bed did not meet its performance specifications due to faulty comprehensive attendant control panel.There was no patient involvement when the malfunction occurred.This complaint is deemed reportable due to allegation of an unintended movement of the bed.
 
Event or Problem Description
Arjo was informed about the incident involving the enterprise 9000x bed.The customer requested arjo for service regarding the faulty enterprise 9000x bed and during the device inspection performed by an arjo service technician it was found that the upper right button of the control panel on the enterprise 9000x was defective and when pressed, it jammed and the bed was raising.There was no indication of patient involvement.No injuries were reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key16320653
Report Number3007420694-2023-00025
Device Sequence Number20997137
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown